If i eat 18 tylenol pills will i get a good buzz?
- 1 month ago
Your belly will be buzzing...hahahahahahaha
- Homer BufflekillLv 41 month ago
Yes, then you'll turn yellow when your liver fails, then you'll vomit blood, then your body will shut down.
- FredLv 71 month ago
Liver failure here we come.
- RichardLv 61 month ago
sure, right before liver failure kicks in
- How do you think about the answers? You can sign in to vote the answer.
- AnnLv 71 month ago
You will get something you didn't anticipate--hemorrhaging from your stomach, possibly a coma, and a huge bill from the ER and intensive care units of a hospital. Your liver would be seriously compromised, and you might not ever completely recover. Tylenol doesn't give "good buzzes". It's not an opioid. Don't be stupid.
- Christin KLv 71 month ago
What you'll get is a nice stay in intensive care to see if you can get a liver transplant. Tylenol doesn't make you high. It does damage your liver.
- Anonymous1 month ago
18 of anything is not good
- PatriciaLv 71 month ago
That will probably cause liver damage. Not good. It won't make you high. Since when has tylenol made someone high? LOL
- TarkarriLv 72 months ago
Won't give you a buzz.
Probably make you nauseated.
Could cause damage to liver, kidneys and stomach.
- Anonymous2 months ago
No. There is nothing narcotic about Tylenol.
You will be at an extremely high risk for developing liver disease though. Tylenol in high doses can cause liver damage.